# SDR ECPR2014052861586

- Difficulty date: May 28, 2014
- Submitted: June 11, 2014
- Operation: General aviation
- Aircraft: N7707G
- Make and model: Piper PA-44-180
- Aircraft serial: 4496096
- Aircraft time: 4,783 hours
- Engine: Lyc O360A1H6
- Engine time: 6,576 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 86152000
- Condition: Corroded
- Location: Zone 500
- Part time: 4,783 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF EXFOLIATION CORROSION WERE FOUND ON THE UPPER SURFACE OF  ANGLE, WHICH IS ATTACHED TO THE LOWER PORTION OF THE PN 86152-00 LT WING SPAR ASSY, AT APPROXIMATELY WING STATIONS 41.00 & 47.50. DUE TO THE AMOUNT OF MATERAIL REQUIRED TO BE REMOVED THESE AREAS OF CORROSION APPEARED TO HAVE STARTED INSIDE THE MATERIAL OF THE ANGLE WITH NO EXTERNAL INFLUENCE.
